A remark on positive radial solutions of the elliptic equation Δu + K(|x|)u(n+2)/(n-2) = 0 in Rn

Yasuhiros Asahar, Kazunaga Tanaka

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider the following semilinear elliptic equation involving critical Sobolev exponents.

Original languageEnglish
Pages (from-to)527-531
Number of pages5
JournalProceedings of the American Mathematical Society
Volume123
Issue number2
DOIs
Publication statusPublished - 1995
Externally publishedYes

Fingerprint

Positive Radial Solutions
Critical Sobolev Exponent
Semilinear Elliptic Equations
Elliptic Equations

Keywords

  • Critical Sobolev exponents
  • Positive radial solutions
  • Variational methods

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A remark on positive radial solutions of the elliptic equation Δu + K(|x|)u(n+2)/(n-2) = 0 in Rn . / Asahar, Yasuhiros; Tanaka, Kazunaga.

In: Proceedings of the American Mathematical Society, Vol. 123, No. 2, 1995, p. 527-531.

Research output: Contribution to journalArticle

@article{5a5145d5423a456496f2f9537b48a104,
title = "A remark on positive radial solutions of the elliptic equation Δu + K(|x|)u(n+2)/(n-2) = 0 in Rn",
abstract = "We consider the following semilinear elliptic equation involving critical Sobolev exponents.",
keywords = "Critical Sobolev exponents, Positive radial solutions, Variational methods",
author = "Yasuhiros Asahar and Kazunaga Tanaka",
year = "1995",
doi = "10.1090/S0002-9939-1995-1249893-7",
language = "English",
volume = "123",
pages = "527--531",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - A remark on positive radial solutions of the elliptic equation Δu + K(|x|)u(n+2)/(n-2) = 0 in Rn

AU - Asahar, Yasuhiros

AU - Tanaka, Kazunaga

PY - 1995

Y1 - 1995

N2 - We consider the following semilinear elliptic equation involving critical Sobolev exponents.

AB - We consider the following semilinear elliptic equation involving critical Sobolev exponents.

KW - Critical Sobolev exponents

KW - Positive radial solutions

KW - Variational methods

UR - http://www.scopus.com/inward/record.url?scp=0041142075&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041142075&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1995-1249893-7

DO - 10.1090/S0002-9939-1995-1249893-7

M3 - Article

VL - 123

SP - 527

EP - 531

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -